# SDR SWIA2020090452246

- Difficulty date: July 29, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT APPROX STR 13L, BEWEEN FS621 AND FS625, IS CRACKED.  C-CHECK RO 9/1/2020.  REMOVED AND REPLACED CLIP AT APPROXIMATELY STGR 13L, BETWEEN FS621 & FS625, REF CRJ 200 SRM. &  DWG.
